Jump to content

Search the Community

Showing results for tags 'migraine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Edmunds

    Ocular migraine

    I’m withdrawing from both Effexor / venlafaxine and Wellbutrin / bupropion for 4.5 and 2.5 months respectively. I’ve had occasional ocular migraines for decades. Wedge-shaped visual disturbance that starts in center of my vision, then gets bigger as it moves off to the side and disappears in about 20 minutes. Sometimes a very minor headache follows but no pain otherwise. I’ve noticed that since the several withdrawal symptoms started, I’ve been having ocular migraines more frequently, though not every day. Doctors have always told me not to worry about them. But might the greater frequency be
  2. All of my symptoms in bolded, for ease of quick scanning for relevance by anyone interested. I have ended up on this website after lots and lots of google research to pin down the cause of my incessant symptoms of a low-grade migraine headache and constant nausea that I have been experiencing for 10 days straight now. My Migraine History: I have been getting migraines fairly regularly (about 2 or 3 each month) since middle school. but they are pretty mild, as migraines go. About 25% of the time, one will be preceded by an aura that is a lightening-shaped blind spot or bl
  3. Serotonin Toxicity vs. Serotonin Discontinuation Syndrome: I have had very severe chronic serotonin toxicity. Neuralgia and neuropathy developed over a 4 years period to include the entire right side of my body. Level 8-10 pain daily for 12 weeks before anyone figured it out. Given injectable IMITREX to" help" -- wrong, made it worse, could have killed me! The toxicity started wrecking my ANS: sweats, chills, loosing 1/2 - 2 lbs daily for months, high fevers, low fevers, high blood pressure, migraines, vertigo, bowel issues, at points inability to walk or voluntarily move my body. Basica
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy